# SDR ASAA2018112327079

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,753 hours, 11,246 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 FAN LUBE ENG NR 1 S/N 896974 FOUND CU-NI-IN COATING OUT OF LIMITS ON FAN BLADES NR 3 CV SIDE .56, NR 4 CV SIDE .57, NR 8 CV SIDE .6, NR 11 CV SIDE .65, NR 13 CV SIDE .81, & NR 18 CV SIDE .71. GROUNDED - YES. ON NR 1 ENG REMOVED AND REPLACED DAMAGE FAN BLADES 3, 4, 8, ,11, 13, & 18 AND THEIR OPPOSITE PAIRS. REF T/C 78472010.
